# SDR UPS05445166

- Difficulty date: July 26, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: U/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 STR 10AL-11L FRAME O/B FOUND CRACK FLANGE.  CRACK LENGTH 2" CORROSION BLEND OUT N/A.  BS 560 BETWEEN STR 10AL-11L FRAME REPAIRED AS PER HX RS R53-12-35352 AND UPS EO B747-5310-22634-A.
